# SDR SWIA2021080960157

- Difficulty date: April 27, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6003105719
- Condition: Cracked
- Location: Bs 280 S3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 3L AT FS 280 IS CRACKED.     (C-CHECK RO 8/5/2021)    REMOVED DAMAGED ANGLE ON STRGR 3L AT FS 280. LOCATED, DRILLED, AND INSTALLED NEW SERVICEABLE ANGLE IAW: CRJ200-SRM-51-42-06, 51-42-21, AND 51-40-11
